Tuesday, February 17, 2009

Putty in the Paws.

I've been going through a med change, changing from Atenenol to Propanenol to help better with the shakes of Abilify. There have been a few days of jittery, anxious miserableness with that.

In the bigger picture, I finally left the puppy at home today, and went grocery shopping. It has been hard for me, because the two of us are attached at the hip ~ in a nutshell, I hate to see or hear her cry. I'm a softie for it. But it's got to happen sometimes and I want her to not have separation anxiety so she's got to be separated from me for short spurts. She recovered from all that just fine and she's back sleeping in my lap again.:) I AM PUTTY!!

4 comments:

Wanda's Wings said...

Hope you get your meds adjusted. I know what a pain that can be. Your puppy sounds so sweet. I'm so happy for you.

Mike Golch said...

I hope that things work out with meds change.I feel your pain.

Jena (Violet) said...

Lithium makes me all shakey, like in a really major way. I take propranolol for it and it works really excellently. It's the best side effect drug ever! (In my experience). Hope something works out for you. Having those tremors are truly annoying.

Tracy said...

Awwwwww your puppy sounds so adorable. I am glad she survived the shopping spree. Hugssss hope you feel better soon.